Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
Relief from side effects of Xtandi

My father is 87 yrs. old and has been battling prostate cancer for 3 years now. The cancer has moved into his lymph system and his bone. He has progressed to the Xtandi stage with the medicine and is really feeling poorly. Flu -like systems, tired, no appetite, etc... Is there anything that we can do to get him feeling better. He likes to walk and forces himself to get out and do just that. Any suggestions would be very much appreciated.

Re: Relief from side effects of Xtandi

Getting out and walking is probably the best thing to be doing. I can't think of anything else that would be more beneficial.

RETURN TO HOME PAGE LINKS